cardiologist-icon
Feeling lightheaded and dizziness
Underwent a valve replacement in 2014, I am taking warfarins 5m for the blood thiner , feeling very lighthearted and dizziness , is this normal
21 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Do one 2D echo. CBP , PT with INR, check blood pressure
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.